RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 2002, Volume 38, Number 3, Pages 351–355 (Mi de10567)  

This article is cited in 5 scientific papers (total in 5 papers)

Partial Differential Equations

On Stabilization of the Solution of the Cauchy Problem for Quasilinear Parabolic Equations

V. N. Denisova, A. B. Muravnikb

a Lomonosov Moscow State University
b Moscow Aviation Institute, USSR

Full text: PDF file (693 kB)

English version:
Differential Equations, 2002, 38:3, 369–374

Bibliographic databases:

UDC: 517.956.4
Received: 15.12.2000

Citation: V. N. Denisov, A. B. Muravnik, “On Stabilization of the Solution of the Cauchy Problem for Quasilinear Parabolic Equations”, Differ. Uravn., 38:3 (2002), 351–355; Differ. Equ., 38:3 (2002), 369–374

Citation in format AMSBIB
\Bibitem{DenMur02}
\by V.~N.~Denisov, A.~B.~Muravnik
\paper On Stabilization of the Solution of the Cauchy Problem for Quasilinear Parabolic Equations
\jour Differ. Uravn.
\yr 2002
\vol 38
\issue 3
\pages 351--355
\mathnet{http://mi.mathnet.ru/de10567}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2005072}
\transl
\jour Differ. Equ.
\yr 2002
\vol 38
\issue 3
\pages 369--374
\crossref{https://doi.org/10.1023/A:1016009925743}


Linking options:
  • http://mi.mathnet.ru/eng/de10567
  • http://mi.mathnet.ru/eng/de/v38/i3/p351

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. B. Muravnik, “On stabilization of solutions of singular elliptic equations”, J. Math. Sci., 150:5 (2008), 2408–2421  mathnet  crossref  mathscinet  zmath  elib  elib
    2. A. B. Muravnik, “On blow-up of solutions of some systems of quasilinear parabolic inequalities”, Journal of Mathematical Sciences, 202:6 (2014), 859–868  mathnet  crossref
    3. A. B. Muravnik, “Functional differential parabolic equations: integral transformations and qualitative properties of solutions of the Cauchy problem”, Journal of Mathematical Sciences, 216:3 (2016), 345–496  mathnet  crossref
    4. A. B. Muravnik, “On qualitative properties of solutions to quasilinear parabolic equations admitting degenerations at infinity”, Ufa Math. J., 10:4 (2018), 77–84  mathnet  crossref  isi
    5. A. B. Muravnik, “O kachestvennykh svoistvakh znakopostoyannykh reshenii nekotorykh kvazilineinykh parabolicheskikh zadach”, Materialy mezhdunarodnoi konferentsiiá«InternationaláConference onáMathematicaláModellingáináAppliedáSciences, ICMMAS-17», Sankt-Peterburgskii politekhnicheskii universitet,á24ľ28 iyulyaá2017 g., Itogi nauki i tekhn. Ser. Sovrem. mat. i ee pril. Temat. obz., 160, VINITI RAN, M., 2019, 85–94  mathnet
  • Number of views:
    This page:61
    Full text:26

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019